Journal of Differential Geometry

$C^\alpha$-compactness for manifolds with Ricci curvature and injectivity radius bounded below

Michael T. Anderson and Jeff Cheeger

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 35, Number 2 (1992), 265-281.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214448075

Digital Object Identifier
doi:10.4310/jdg/1214448075

Mathematical Reviews number (MathSciNet)
MR1158336

Zentralblatt MATH identifier
0774.53021

Subjects
Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]

Citation

Anderson, Michael T.; Cheeger, Jeff. $C^\alpha$-compactness for manifolds with Ricci curvature and injectivity radius bounded below. J. Differential Geom. 35 (1992), no. 2, 265--281. doi:10.4310/jdg/1214448075. https://projecteuclid.org/euclid.jdg/1214448075


Export citation